I am 24 years old. I am not on any sort of birth control pills. I had a normal menstruation in the starting of this month and normal bleeding. After six to seven days, I started bleeding again. The bleeding was not very heavy, but lasted on and off for about six days. Now, after a gap of four days, I have got heavy bleeding again. It is not brown blood as I normally see during my period. It is dark red, much thinner and flows readily like a liquid. I feel pain in the lower abdomen whenever I get this bleeding. I also feel weak. There is no pain on urination or sex. I do not have a history of any infections. Also, I am not on any other regular medication. I am pretty sure that I am not pregnant. I have got a GP appointment in a week, but it is really worrying and painful sometimes. What could this be?
Welcome to icliniq.com.
For further information consult an obstetrician and gynaecologist online --> https://www.icliniq.com/ask-a-doctor-online/obstetrician-and-gynaecologist
Was this answer helpful?|
Query: Hello doctor, I am a 23 year old girl. I have very dry and dull skin. My dermatologist recommended me to use Restreta tablet for improving my complexion. I have to take it twice in a day before a meal. I want to know whether there will be any hormonal imbalance because of this tablet. Is it safe fo... Read Full »
Query: Hello doctor,Currently, I am 17 weeks pregnant. I had spotting which started during 13 weeks and lasted for about a week. I was put on bed rest and advised to take Susten 400 mg. Everything was fine in 16 weeks ultrasound. The doctor said no need of bedrest hereafter. But did not say anything abt se... Read Full »
Article Overview: This article deals with the treatment of autoimmune progesterone dermatitis (APD) through homeopathy. Read Article
Autoimmune progesterone dermatitis (APD) is characterized by skin rashes whose severity is directly dependant on the phase of the menstrual cycle. It appears at the second half of the menstrual cycle during which the progesterone begins to rise. The rashes subside immediately after menstruation ends... Read Article
Ask your health query to a doctor online?Ask an Obstetrician & Gynaecologist Now